Volume 55, 2021Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
|Page(s)||S271 - S288|
|Published online||09 February 2021|
Improved enhanced Fritz John condition and constraints qualifications using convexificators
Department of Mathematics and Statistics, Dr. Harisingh Gour Vishwavidyalaya, 470003 Sagar, Madhya Pradesh, India.
* Corresponding author: firstname.lastname@example.org
Accepted: 4 September 2019
In this paper, we use the concept of convexificators to derive enhanced Fritz John optimality condition for nonsmooth optimization problems having equality, inequality and abstract set constraint, where involved functions admit convexificators. This necessary optimality condition provides some more information about the extremal point in terms of converging sequences towards it. Then we employ this optimality condition to study enhanced Karush–Kuhn–Tucker (KKT) condition and to define associated ∂*-pseudonormality and ∂*-quasinormality concepts in terms of convexificators. Later, sufficiency for ∂*-pseudonormality and some more results based on these concepts are investigated.
Mathematics Subject Classification: 90C30 / 90C46 / 90C99
Key words: Directional derivatives / convexificators / optimality conditions / constraint qualifications
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.